About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 403209, 11 pages
http://dx.doi.org/10.1155/2012/403209
Research Article

On -Derivations in BCI-Algebras

Department of Mathematics, University of Tabuk, P. O. Box 741, Tabuk 71491, Saudi Arabia

Received 15 September 2012; Accepted 30 October 2012

Academic Editor: Cengiz Çinar

Copyright © 2012 G. Muhiuddin and Abdullah M. Al-Roqi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notion of (regular) -derivations of a BCI-algebra is introduced, some useful examples are discussed, and related properties are investigated. The condition for a -derivation to be regular is provided. The concepts of a -invariant -derivation and -ideal are introduced, and their relations are discussed. Finally, some results on regular -derivations are obtained.